# SDR ASOA201200566

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 26,327 hours, 19,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 483-573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK HAS CORRODED HARDWARE AND CORROSION ON SEAT TRACK AT FS 483 - 573.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, ORIGINAL MATERIAL .370" MATERIAL REMOVED .011" MATERIAL REMAINING .359" WITHIN LIMITS IAW 53-31-49-101-001-A01.
